# SDR TWAA0103901

- Difficulty date: February 23, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: EIBWD
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- Aircraft time: 35,562 hours, 20,071 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND INTERIM REPAIR AT STA 237, LONGERON 18L AND 19L.  INSTALLED AND SECURED EXTERNAL DOUBLER PER SRM 53-04, PAGE 51 FIG 12B, SHEET 10.
